# SDR GTIA2019042293292

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 5,300 hours, 2,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURING OIL SMELL DESCENDING THRU 10,000 FEET + BRIEFLY ON TAKE OFF BOTH PACK AFFECTED ( APU SYSTEM )--
